# SDR SWAA2022032909214

- Difficulty date: October 3, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 48,770 hours, 28,961 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Condition: Cracked
- Location: L/H Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH STA 663 VAPOR BARRIER BULKHEAD BRACKET CRACKED AT LBL 45. / REMOVED AND REPLACED LH STA 663 VAPOR BARRIER BULKHEAD BRACKET P/N 276A9183-5 IAW DWG 111A1000 REV F AND B-737 SRM 51-40-02-0G-0 STEP 7.D. ATAG_A37649
